# SDR DLM88060440

- Difficulty date: May 27, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 41,673 hours, 32,182 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT, GOT SMELL IN CABIN AND COCKPIT, SHUT DOWN APU.  SMELL SLOWLY DISSIPATED.  FOUND B-NUT LOOSE ON 4-WAY HYD UNION ABOVE T/R CONTROL VALVE, SECURED SAME, LEAK CK GOOD.
